help!

by Astri
(norway)

hello wray. i will try to make this short. i am 54, had the uterus taken out because of big fibroids, they left the ovaries. this was 1,5 year ago. i have many symtoms that has affected my life badly, and they started years ago. now i really would like to try this cream, but i worry about many things. this week i will have the answers from bloodwork that was done on hormones, can i trust this results? here in norway the doctors dont do the saliva test. the other thing that puzzles me is the fact that the last four years i have lost, not gained, about 14 kilos??????. i really dont need that. my skin is dry, and it seems like fat under the skin is melting away. i know many thinks this is good, i dont. also i feel very insecure if i use progesterone and i experience worsening of symtoms that i cant talk to my doctor about it, and will not know what to do. any thoughts on this? God bless you!

Comments for help!

Click here to add your own comments

Jan 17, 2012
help!
by: Wray

Hi Astri The weight loss could be due to your thyroid becoming hyperactive. I hope they did a test for this too. Rather than me explain all the ups and downs of progesterone therapy to you, please contact a distributor we have in Norway. Her name is Nita and she's such a delight. She's also been through a very tough time so understands and empathises with others who are. Her contact details are on her website, see here. It's good to be able to talk to someone. In the meantime you could look through our pages on Menopause and Oestrogen Dominance. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...